# SDR DALA2015070404133

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 55,534 hours, 43,659 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/E SPLICE AT ZFS=52.267, HAVE WORN COUNTER SINKS. FASTENERS ARE PULLED TO DEEP INTO THE SKIN; MARKED, RII: N ENTR 575200 W APPROVAL LEVEL ACCOMPLISHED BY INSPECTED BY FINAL, C/A 01045-08, VERTICAL L/E TO BE INSTALLED ON AMDS WC 5530-01045-0602, TASKS, NO APPROVAL LEVEL TASK DESCRIPTION, REMOVED VERTICAL L/E PANEL WIP: OPENED DAMAGED .1875 HOLES TO .311, OPENED DAMAGED .2500 HOLES TO .359 IAW SRM 55-03. ACCOMPLISHED OPEN HOLE EDDY CURRENT INSPECTION IAW SRM 55-03, PG 134, SECTION 27.C, D, 1, NO CRACKS NOTED.
